# SDR Q2SA815003

- Difficulty date: January 31, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 65B116145
- Condition: Broken
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING A SCHEDULED INSPECTION, MAINTENANCE PERSONNEL DISCOVERED THE INBOARD FLAP, INBOARD TRACK SUPPORT BEAM /BRACKET BROKEN. REMOVED AND REPLACED INBOARD SECTION OF TRAILING EDGE SUPPORT BEAM UPPER TEE  TO EXISTING SPLICE AT WBL 276 PER SOF-SOF -11-00-0020-03B AND BLUEPRINT 65B07738.  REPLACED TORSION TIE LINK ASSEMBLY PER AMM 27-51-22.
